| Catalog Number |
02.120.602 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2024, a patient had his femoral plate system fail while standing in the kitchen.The metal appeared to have failed across its width where the 2 of the large tapped holes are.The patient said that he was standing in his kitchen, turned, and heard a snap.Patient had to go back in for surgery to have the plate replaced.
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional information has been received, the previously reported event under mrn 8030965-2024-11221 is no longer considered reportable at this time as the device was found not to be synthes.No further follow-ups will be sent under mrn 8030965-2024-11221.